# SDR 98ZZZX4678

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 2 hours
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUCCESSFULLY TEST UP ONLY INTERMITTENTLY; AFTER SUCCESSFUL DOWN TEST, WILL NOT TEST UP UNTIL TEST SWITCH HAS REPEATEDLLY BEEN PLACED IN UP POSITION.  WHEN AUTOPILOT ENGAGED AND ENGINES ARE BROUGHT UP TO HIGH RPM, THE FOLLOWING OCCURS.  AP ANNUNCIATOR LAMP BRIGHTENESS DIMS SLIGHTLY.  AP ANNUNCIATOR LAMP INTENSITY CONTINUOUSLY VARIES FROM BRIGHTNESS NOTED ABOVE TO HALF.  ROLL AND PITCH SERVOS WILL NOT DRIVE.  COMMAND BARS FUNCTION PROPERLY.  UNIT REMOVED AND BENCH TESTED.  MALFUNCTION DUPLICATED ON BENCH.
